# SDR CALA9801555

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT OUTBOARD AILERON LEADING EDGE RIB JUST OUTBOARD OF NR 3 HINGE. THE RIB WAS REMOVED AND REPLACED IAW SRM 51-10-1, PAGE 4.
